# SDR AWXA9600763

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON BS 1016 FLOORBEAM ON UPPER CHORD LBL 7 TO RBL 39, WL 208.  REPAIRED BS 1016 FLOORBEAM UPPER CHORD PER ER 2-53-15-53.  ER REF TCO-PAN-96-1738RR 8110-3.
